# SDR CA040421002

- Difficulty date: April 18, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,788 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Burned
- Location: Cb Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRCRAFT WAS HAVING PROBLEMS WITH THE WINDSCREEN DE-ICE SYSTEM.  THE MAIN POWER INPUT LEAD TO THE GENERATOR 2 BUSS WAS FOUND BURNED AND CORRODED.  A NEW TERMINAL WAS INSTALLED AND THE SYSTEM FUNCTIONED NORMALLY.
